# SDR C2XA04IA024

- Difficulty date: March 6, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 7281000501
- Part serial: SM000825
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE EMERGENCY LIGHT NOT ARMED CAUTION ADVISORY ILLUMINATED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LIGHTING CONTROL MODULE.  OPERATIONALLY TESTED THE LIGHTING SYSTEM AND CLEARED THE DISCREPANCY.
